Jump to content
CrazyBoards.org

Recommended Posts

I've been unmedicated since late October.  I decided to give meds one last shot.  I had some Wellbutrin XL samples from a previous doc visit, so I took one week of 150 mg, then the second week upped it to 300 mg (those were his original instructions).  It's the end of the second week, and nothing.  I feel kind of flat.  I guess it's ok, in that it's keeping me from being weepy and sleeping all day, and it hasn't made my anxiety any worse.  But I don't feel happy.  I feel like it's just a huge chore to get up and take care of my kids, and that it's going to be like this forever and never get any better.  I'm just existing.

I'm kind of pissed because EVERYBODY I know IRL has loved this stuff, and as a bonus has also had awesome side effects, such as losing weight, quitting smoking, a burst of energy the first couple weeks, increased sex drive.  I've experienced none of these things.  Does that mean it's not working for me?  Or does it take longer for some people to get the good side effects? 

Part of the reason I *am* depressed is because I'm fat, and have no energy, and no sex life--sort of a self-perpetuating thing.  The only reason I decided to give meds one more shot was because of that, and because supposedly WB is easy to come off (having been cold-turkeyed off Cymbalta by a loser p-doc, I am not interested in taking anything known to have problematic withdrawal). 

Link to comment
Share on other sites

Nope, if this doesn't work, I'm done.  I've had too many bad ssri/snri experiences.  I know the literature says 4-6 weeks, but my family and friends who have been on it felt something the first two weeks.  For one friend, it was insomnia, but she was very productive for those 2 weeks.  :-) 

Link to comment
Share on other sites

WB is my wonder drug.  It saved my life.  It made one of my best friends have horrible panic attacks.  It did absolutely nothing for my sister's roommate.  It all depends on brain chemistry, body chemistry, and a bunch of other stuff I don't know much about.  I would give it the full 4-6 weeks before you write it off completely.  Keep us updated as to how you're doing, ok?

~CS

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...